... helped me so much but this last week am feeling the way i did before i started to take it again.It has been so good do you think I need to see the doc an maybe up my dose? has this happened to anyone else?
Yes, I think you should discuss either upping the Pristiq or adding something like Abilify to enhance the antidepressants efficacy. I take Wellbutrin along with the Pristiq as well as Abilify and find it works very well. There are numerous options to try so best to consult the doc.
I am so happy for you that you do well most of the time when you are on the Pristiq. I wanted to let you know that sometimes after being on a specific drug for a period of time, your body builds up a resistance, or gets used to that dosage, and you need to have the dosage adjusted. Only your Doctor can do that. So, the first person that responded was correct in telling you to go to your doctor. Also, Abilify is a wonderful drug and does work great in conjunction with an antidepressant. So your doctor could up the does of your Pristiq or add Abilify or put you on something totally different. There are numerous things that can be done. I hope you feel better soon. I will be thinking of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 2 answers
Posted 9 Jan 2011 • 6 answers
I need some advice on medicine for social anxiety and depression. taking Prozac and Hydroxyzine atm?
Posted 8 Apr 2011 • 1 answer
Posted 9 Nov 2011 • 4 answers
Posted 20 Dec 2015 • 8 answers